On the stability of the monomial functional equation
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 397-403
Printed June 1, 2008
Yang-Hi Lee
University of gongju education
Abstract : In this paper, we modify L.C\u adariu and V. Radu's result for the stability of the monomial functional equation $$\sum_{i=0}^n {}_nC_i (-1)^{n-i}f(ix+y)- n!f(x)=0$$ in the sense of Th. M. Rassias. Also, we investigate the superstability of the monomial functional equation.
Keywords : stability, monomial functional equation
MSC numbers : Primary 39B52
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd